Open Access
14 May 2003 Solutions to $H$-systems by topological and iterative methods
P. Amster, M. C. Mariani
Abstr. Appl. Anal. 2003(9): 539-545 (14 May 2003). DOI: 10.1155/S1085337503209015


We study H-systems with a Dirichlet boundary data g. Under some conditions, we show that if the problem admits a solution for some (H0,g0), then it can be solved for any (H,g) close enough to (H0,g0). Moreover, we construct a solution of the problem applying a Newton iteration.


Download Citation

P. Amster. M. C. Mariani. "Solutions to $H$-systems by topological and iterative methods." Abstr. Appl. Anal. 2003 (9) 539 - 545, 14 May 2003.


Published: 14 May 2003
First available in Project Euclid: 19 May 2003

zbMATH: 1163.35390
MathSciNet: MR1981484
Digital Object Identifier: 10.1155/S1085337503209015

Primary: 35J60 , 35J65

Rights: Copyright © 2003 Hindawi

Vol.2003 • No. 9 • 14 May 2003
Back to Top